... feet,. i know this is a recocnized side effect but is there any chance of it going away or something to relieve it?
I developed bone pain with sitting on soft chairs, putting my legs together,etc. from just one Prolia injection. That was 2 years ago. I have also had skin inflammation ever since the injection as well. I have been to several different specialty doctors who could do nothing to treat the pain. I would send a Mediwatch report with the FDA about your long time in pain. That's what I did. Nobody knows about these long term pains unless the FDA gets enough reports about it. Just go to FDA on-line and you should see directions for making your report.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trying to find out how people prescribed to take denosumab as an injection (also named prolia or the
Posted 9 Jan 2011 • 1 answer
Denosumab - I am thinking about taking my first injection of Prolia but not feeling very comfortable
Posted 19 Feb 2014 • 3 answers
Posted 3 Mar 2016 • 0 answers
Posted 23 Apr 2016 • 1 answer
Posted 21 Jul 2016 • 0 answers